Publisher DOI: 10.1017/S0013091517000086
Title: Note on Spectra of Non-Selfadjoint Operators over Dynamical Systems
Language: English
Authors: Beckus, Siegfried 
Lenz, Daniel 
Lindner, Marko  
Seifert, Christian  
Issue Date: 1-May-2018
Source: Proceedings of the Edinburgh Mathematical Society 2 (61): 371-386 (2018-05-01)
Journal or Series Name: Proceedings of the Edinburgh Mathematical Society 
Abstract (english): We consider equivariant continuous families of discrete one-dimensional operators over arbitrary dynamical systems. We introduce the concept of a pseudo-ergodic element of a dynamical system. We then show that all operators associated to pseudo-ergodic elements have the same spectrum and that this spectrum agrees with their essential spectrum. As a consequence we obtain that the spectrum is constant and agrees with the essential spectrum for all elements in the dynamical system if minimality holds.
ISSN: 0013-0915
Institute: Mathematik E-10 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

Last Week
Last month
checked on Sep 22, 2020

Google ScholarTM


Add Files to Item

Note about this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.